# SDR TWAA0106309

- Difficulty date: March 30, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,524 hours, 28,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND IN CABIN AT STA 160, 42 IN LBL, FLOOR SUPPORT HAD CORROSION.  REPLACED FLOOR SUPPORT PER SRM 51-70-0.
